# SDR MASA2016041312598

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 29,863 hours, 24,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD F/A FLASHLIGHT NOT BLINKING.   REMOVED AND REPLACED THE BATTERY.
